MathSciNet Relay Station
MathSciNet bibliographic data
MR2072881 (2005c:65047) 65J15 (47J25 65H10)
Argyros, Ioannis K. On the Newton-Kantorovich hypothesis for solving equations. J. Comput. Appl. Math. 169 (2004), no. 2, 315–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement